# SDR KCSA20200107004

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26406
- Aircraft time: 92,408 hours, 15,961 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fuse Pin
- Condition: Cracked
- Location: Rt Wlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WLG SUPPORT BEAM FUSE PIN FOUND TO BE CRACKED DURING HFEC INSPECTION. CRACK IS AT GREASE HOLE EMINATING FWD, LENGTH APPROX 0.100"
